EconPapers    
Economics at your fingertips  
 

Existence Results for the Distributed Order Fractional Hybrid Differential Equations

Hossein Noroozi, Alireza Ansari and Mohammad Shafi Dahaghin

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

We introduce the distributed order fractional hybrid differential equations (DOFHDEs) involving the Riemann-Liouville differential operator of order with respect to a nonnegative density function. Furthermore, an existence theorem for the fractional hybrid differential equations of distributed order is proved via a fixed point theorem in the Banach algebras under the mixed Lipschitz and Caratheodory conditions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/163648.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/163648.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:163648

DOI: 10.1155/2012/163648

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:163648